Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Tightness In The Chest And Breathlessness?

My name is Michael Morin, and I m 54 years old. At the age of 24, I was diagnosed with a heart condition. I was told I had heart disease that was similar to an 80 year old. I also had diabetes. I had just left the Marine Corps Reserve a year earlier. I joined the Marines at age of 17. I received a number of vaccinations in boot camp, one of which was the smallpox vaccine. When I left boot camp for R and R, I went home where joined in a game of pick up football. I began to have tightness in my chest and I was short of breath. I used to believe my problem developed from some sort of virus I got from the air-jet vaccination gun the service used, but now after speaking to one doctor by chance. Now I believe my problems were from the smallpox vaccination. I have been fighting an up hill battle with the Veterans Administration on compensation and treatment for the past 30 plus years, because of the lack of help from the medical field. I need to fine evidence and were to fined it. Who know more about what adverse effects smallpox vaccines cause and who can help me with my case. Thank you, Michael Morin
Fri, 28 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Yes, research studies do show that few people do get heart problems after taking small pox vaccination. Few deaths have also been reported. Presently if you have tightness in the chest associated with breathlessness it could be angina. As such angina is not a disease but is caused by low oxygen in the blood reaching the heart.

However, angina can be indicative of some serious developing coronary artery disease. You can take sublingual Nitrogycerine when you feel tightness in the chest after consultation with your treating doctor. Do not neglect yourself, visit a cardiologist, get physically examined & get all screening tests done to rule out any CAD.

The tests will include CBC, Urinalysis, lipid function tests, X-ray, ECG, Echocardiography, Stress tests & CT or MRI if required. Get treated. In the meantime, stop addictions if any, avoid taking red meat, oily-spicy food. Take low carbohydrate, boiled home made food, fruits & veggies.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Nupur K,
General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Vaccine


Loading Online Doctors....
What Causes Tightness In The Chest And Breathlessness?

Hi, Yes, research studies do show that few people do get heart problems after taking small pox vaccination. Few deaths have also been reported. Presently if you have tightness in the chest associated with breathlessness it could be angina. As such angina is not a disease but is caused by low oxygen in the blood reaching the heart. However, angina can be indicative of some serious developing coronary artery disease. You can take sublingual Nitrogycerine when you feel tightness in the chest after consultation with your treating doctor. Do not neglect yourself, visit a cardiologist, get physically examined & get all screening tests done to rule out any CAD. The tests will include CBC, Urinalysis, lipid function tests, X-ray, ECG, Echocardiography, Stress tests & CT or MRI if required. Get treated. In the meantime, stop addictions if any, avoid taking red meat, oily-spicy food. Take low carbohydrate, boiled home made food, fruits & veggies. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Nupur K, General & Family Physician